# SDR 8HBR20180906018

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: General aviation
- Aircraft: N328TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC028
- Aircraft time: 2,257 hours
- Engine: Thielt TAE12501
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Gearbox
- Part number: 057212K043902
- Part serial: 2453
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

ENGINE GEARBOX INPUT SPLINE SHEARED DURING STARTUP. AD 2015-21-01 "START MONITORING SYSTEM" PCW, BY START MONITORING SYSTEM IAW MSB-42-109-KIT AT 3.11.2016 591.3 ETT 1584.3 ACTT
